# SDR DALA1025500922

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 59,940 hours, 46,372 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS AT ROW 1-4 AND 10-12 INOPERATIVE. MX REPLACED POWER SUPPLY IAW M/M.  REINSTALLED ORIGINAL BATTERY PACK IN NEW POWER SUPPLY.  OPERATION OF LIGHTS NOW CHECKS OK.
